# SDR CALA2024042401230

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500014
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE IS CORRODED UNDERNEATH AROUND MULTIPLE NUTPLATES, LOCATED BETWEEN LFS 1263 TO LFS 1285, LBL 7 (STREAMER # 70191). NEW ALC FLOOR SUPPORT FABRICATED ON AMES DOCUMENT 47609FAB15, #5360-01785.  ESFR 1035933 LOCATED BETWEEN LFS 1263 & 1285, LBL7 WAS MATCH DRILLED IAW AMES DOCUMENT 47609FAB15, STEPS 5 AND IS TO BE INSTALLED ON W/O 16879 ACCOMPLISHED BY & 8-0100-0244, ENTRY NO 1. NO FURTHER ACTION REQUIRED UAL EC/RA
